- Publ. Mat.
- Volume 62, Number 1 (2018), 177-183.
On the exponent of convergence of negatively curved manifolds without Green's function
In this paper we prove that for every complete $n$-dimensional Riemannian manifold without Green's function and with its sectional curvatures satisfying $K \le -1$, the exponent of convergence is greater than or equal to $n-1$. Furthermore, we show that this inequality is sharp. This result is well known for manifolds with constant sectional curvatures $K = -1$.
Publ. Mat., Volume 62, Number 1 (2018), 177-183.
Received: 6 July 2016
Revised: 2 December 2016
First available in Project Euclid: 16 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20] 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60] 53C22: Geodesics [See also 58E10] 53C23: Global geometric and topological methods (à la Gromov); differential geometric analysis on metric spaces 30F
Melián, María V.; Rodríguez, José M.; Tourís, Eva. On the exponent of convergence of negatively curved manifolds without Green's function. Publ. Mat. 62 (2018), no. 1, 177--183. doi:10.5565/PUBLMAT6211809. https://projecteuclid.org/euclid.pm/1513393234